# SDR 2001UALA00389

- Difficulty date: March 25, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N611UA
- Make and model: Boeing 767222
- Aircraft serial: 21872
- Aircraft time: 70,258 hours, 17,362 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Valve
- Condition: Miswired
- Location: Rt Fuel Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT TANK   INDICATE LESS FUEL THAN LEFT TANK - WITH FUEL FLOW INDICATED AND FUEL USED EACH ENGINE THE SAME. SUSPECT THAT THE RIGHT TANK IS FEEDING LEFT ENGINE EVEN THOUGH X-FEED CLOSE. CHRONIC PROBLEM . SUPPLEMENTAL DATA UPDATE CROSSFEED VALVE WIRES WERE FOUND TO BE SWAPPED AT D4942J. WIRES CORRECTED AND CHECKS OF SYSTEMS ASSOCIATED WITH D4942 PERFORMED. SYSTEM OPERATION NORMAL TO DATE.
